MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR33, 11X100 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTR33, 11X100 KII OPT ZTHR 6/BX; GCJ
Model Number CTR33
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a damaged cannula tip.Based on the condition of the returned unit and the event description, it is likely that the reported event was caused by contact with an energy instrument that was inserted through the trocar during the procedure.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is the combined initial and final report.
 
Event or Problem Description
Procedure performed: salpingectomy for ectopic pregnancy.Event description: "it was reported that this was a high bmi case with a small working space.Insufflation was fluctuating.Trocar was slightly inside the patient and a [energy instrument] was inside the trocar firing.The trocar melted.Once the issue was discovered the trocar was inspected for any fragmentation.The room confirmed nothing was left in the patient and since the case was 95% completed we finished the case and removed the trocar as soon as possible." type of intervention: "since the case was 95% completed we finished the case and removed the trocar as soon as possible." patient status: fine.

Brand Name
CTR33, 11X100 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7195257
Report Number2027111-2018-00018
Device Sequence Number13925238
Product Code GCJ
UDI-Device Identifier00607915124236
UDI-Public(01)00607915124236(17)200913(30)01(10)1304794
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2020
Device Model NumberCTR33
Device Catalogue Number101219801
Device Lot Number1304794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2017
Initial Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1